Volume 22, issue 1 (2018)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 28
Issue 3, 1005–1499
Issue 2, 497–1003
Issue 1, 1–496

Volume 27, 9 issues

Volume 26, 8 issues

Volume 25, 7 issues

Volume 24, 7 issues

Volume 23, 7 issues

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Editorial Procedure
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Author Index
To Appear
 
Other MSP Journals
Gromov–Witten invariants of the Hilbert schemes of points of a K3 surface

Georg Oberdieck

Geometry & Topology 22 (2018) 323–437
Bibliography
1 A Beauville, Counting rational curves on K3 surfaces, Duke Math. J. 97 (1999) 99 MR1682284
2 K Behrend, B Fantechi, The intrinsic normal cone, Invent. Math. 128 (1997) 45 MR1437495
3 J Bryan, N C Leung, The enumerative geometry of K3 surfaces and modular forms, J. Amer. Math. Soc. 13 (2000) 371 MR1750955
4 J Bryan, G Oberdieck, R Pandharipande, Q Yin, Curve counting on abelian surfaces and threefolds, preprint (2015) arXiv:1506.00841
5 K Chandrasekharan, Elliptic functions, 281, Springer (1985) MR808396
6 X Chen, A simple proof that rational curves on K3 are nodal, Math. Ann. 324 (2002) 71 MR1931759
7 C Ciliberto, A L Knutsen, On k–gonal loci in Severi varieties on general K3 surfaces and rational curves on hyperkähler manifolds, J. Math. Pures Appl. 101 (2014) 473 MR3179751
8 M Eichler, D Zagier, The theory of Jacobi forms, 55, Birkhäuser (1985) MR781735
9 C Faber, R Pandharipande, Relative maps and tautological classes, J. Eur. Math. Soc. 7 (2005) 13 MR2120989
10 C Faber, R Pandharipande, Tautological and non-tautological cohomology of the moduli space of curves, from: "Handbook of moduli, I" (editors G Farkas, I Morrison), Adv. Lect. Math. 24, International Press (2013) 293 MR3184167
11 W Fulton, Intersection theory, 2, Springer (1998) MR1644323
12 W Fulton, R Pandharipande, Notes on stable maps and quantum cohomology, from: "Algebraic geometry, 2" (editors J Kollár, R Lazarsfeld, D R Morrison), Proc. Sympos. Pure Math. 62, Amer. Math. Soc. (1997) 45 MR1492534
13 T Graber, Enumerative geometry of hyperelliptic plane curves, J. Algebraic Geom. 10 (2001) 725 MR1838977
14 V Gritsenko, K Hulek, G K Sankaran, Moduli of K3 surfaces and irreducible symplectic manifolds, from: "Handbook of moduli, I" (editors G Farkas, I Morrison), Adv. Lect. Math. 24, International Press (2013) 459 MR3184170
15 I Grojnowski, Instantons and affine algebras, I : The Hilbert scheme and vertex operators, Math. Res. Lett. 3 (1996) 275 MR1386846
16 J Harris, D Mumford, On the Kodaira dimension of the moduli space of curves, Invent. Math. 67 (1982) 23 MR664324
17 K Hori, S Katz, A Klemm, R Pandharipande, R Thomas, C Vafa, R Vakil, E Zaslow, Mirror symmetry, 1, Amer. Math. Soc. (2003) MR2003030
18 S Katz, A Klemm, R Pandharipande, On the motivic stable pairs invariants of K3 surfaces, from: "K3 surfaces and their moduli" (editors C Faber, G Farkas, G van der Geer), Progr. Math. 315, Birkhäuser (2016) 111 MR3524167
19 T Kawai, K Yoshioka, String partition functions and infinite products, Adv. Theor. Math. Phys. 4 (2000) 397 MR1838446
20 Y H Kiem, J Li, Localizing virtual cycles by cosections, J. Amer. Math. Soc. 26 (2013) 1025 MR3073883
21 M Lehn, Chern classes of tautological sheaves on Hilbert schemes of points on surfaces, Invent. Math. 136 (1999) 157 MR1681097
22 M Lehn, Lectures on Hilbert schemes, from: "Algebraic structures and moduli spaces" (editors J Hurtubise, E Markman), CRM Proc. Lecture Notes 38, Amer. Math. Soc. (2004) 1 MR2095898
23 M Lehn, C Sorger, The cup product of Hilbert schemes for K3 surfaces, Invent. Math. 152 (2003) 305 MR1974889
24 W p Li, Z Qin, W Wang, Vertex algebras and the cohomology ring structure of Hilbert schemes of points on surfaces, Math. Ann. 324 (2002) 105 MR1931760
25 A Libgober, Elliptic genera, real algebraic varieties and quasi-Jacobi forms, from: "Topology of stratified spaces" (editors G Friedman, E Hunsicker, A Libgober, L Maxim), Math. Sci. Res. Inst. Publ. 58, Cambridge Univ. Press (2011) 95 MR2796409
26 D Maulik, A Oblomkov, Donaldson–Thomas theory of 𝒜n × P1, Compos. Math. 145 (2009) 1249 MR2551996
27 D Maulik, A Oblomkov, Quantum cohomology of the Hilbert scheme of points on 𝒜n–resolutions, J. Amer. Math. Soc. 22 (2009) 1055 MR2525779
28 D Maulik, A Okounkov, Quantum groups and quantum cohomology, preprint (2012) arXiv:1211.1287
29 D Maulik, R Pandharipande, Gromov–Witten theory and Noether–Lefschetz theory, from: "A celebration of algebraic geometry" (editors B Hassett, J McKernan, J Starr, R Vakil), Clay Math. Proc. 18, Amer. Math. Soc. (2013) 469 MR3114953
30 D Maulik, R Pandharipande, R P Thomas, Curves on K3 surfaces and modular forms, J. Topol. 3 (2010) 937 MR2746343
31 H Nakajima, Heisenberg algebra and Hilbert schemes of points on projective surfaces, Ann. of Math. 145 (1997) 379 MR1441880
32 H Nakajima, Lectures on Hilbert schemes of points on surfaces, 18, Amer. Math. Soc. (1999) MR1711344
33 G Oberdieck, A Serre derivative for even weight Jacobi forms, preprint (2012) arXiv:1209.5628
34 G Oberdieck, The enumerative geometry of the Hilbert schemes of points of a K3 surface, PhD thesis, ETH Zürich (2015)
35 G Oberdieck, R Pandharipande, Curve counting on K3 ×E, the Igusa cusp form χ10, and descendent integration, from: "K3 surfaces and their moduli" (editors C Faber, G Farkas, G van der Geer), Progr. Math. 315, Birkhäuser (2016) 245 MR3524171
36 A Okounkov, R Pandharipande, Quantum cohomology of the Hilbert scheme of points in the plane, Invent. Math. 179 (2010) 523 MR2587340
37 R Pandharipande, R P Thomas, The Katz–Klemm–Vafa conjecture for K3 surfaces, Forum Math. Pi 4 (2016) MR3508473
38 D Pontoni, Quantum cohomology of Hilb2(1 × 1) and enumerative applications, Trans. Amer. Math. Soc. 359 (2007) 5419 MR2327036
39 J P Pridham, Semiregularity as a consequence of Goodwillie’s theorem, preprint (2012) arXiv:1208.3111
40 S C F Rose, Counting hyperelliptic curves on an Abelian surface with quasi-modular forms, Commun. Number Theory Phys. 8 (2014) 243 MR3271176
41 T Schürg, B Toën, G Vezzosi, Derived algebraic geometry, determinants of perfect complexes, and applications to obstruction theories for maps and complexes, J. Reine Angew. Math. 702 (2015) 1 MR3341464
42 S T Yau, E Zaslow, BPS states, string duality, and nodal curves on K3, Nuclear Phys. B 471 (1996) 503 MR1398633